# SDR CALA2021120602242

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Joint
- Part number: D5347045820090
- Condition: Corroded
- Location: Aft Pit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT UNDER FLOOR BAY FRAME 64 LOWER STRINGER CLEAT AHS CORR A FT SIDE.A3NB-05-3-6022 GENERATED BY:V061334 AT HAECO LCQ PER NON ROUTINE 9292412. (20412) REMOVED AND REPLACED BOLT STRAP AND SPLICES BRACKETS AND ASSOCIA REPLACED SHEAR USED WITH NEW P/N D5347088120490 PO#1104947.0 IAW TED PARTS. IAW A319 SRM 51-42-11-001.STRAP PN#D537045820090 PO#1 A319 SRM A319 51-42-11 & A319 SRM 53-41-12-276.RESTORED AREA FI 104687.1 STRAP 100% MAT LOSS  ORIGINAL THICKNESS .079 TOOL USED NISH IAW A319 SRM 51-75-12-911-001 PERFORMED M TLC-2444 DUE DATE 24NOV21. PERFORMED BY V932428, INSPECTED BY:V311848
